# SDR 04FDEA00210

- Difficulty date: January 23, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 66,492 hours, 41,073 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 500 STR 27 LT WL 148.   BLENDED CORROSION ON SHEAR TIE AT BS 500  STR 27 LT  WL 148  PER SRM 51-10-1.  BLEND AREA WAS 2X1INCHES, ORIGINAL THICKNESS WAS .063.  100 PERCENT MATERIAL WAS REMOVED.  REMOVED DAMAGED SHEAR TIE, BS 500, STR 27, WL 148 AND FABRICATED, LOCATED, DRILLED, ALODINED, PRIMED, PAINTED, AND INSTALLED NEW SHEAR TIE PER SRM 51-30-5, 51-30-6, 51-10-2, 51-30-2 AND FED EX MM   51-20-151-7
